BibTeX record journals/teco/GoldbergR16

download as .bib file

@article{DBLP:journals/teco/GoldbergR16,
  author    = {Paul W. Goldberg and
               Aaron Roth},
  title     = {Bounds for the Query Complexity of Approximate Equilibria},
  journal   = {{ACM} Trans. Economics and Comput.},
  volume    = {4},
  number    = {4},
  pages     = {24:1--24:25},
  year      = {2016},
  url       = {https://doi.org/10.1145/2956582},
  doi       = {10.1145/2956582},
  timestamp = {Tue, 08 Oct 2019 14:34:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/teco/GoldbergR16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics